# SDR DL757990435

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 37,725 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT OIL FILTER EICAS MESSAGE DURING CLIMBOUT.  FOLLOWED POM, SHUTDOWN ENGINE.  REPLACED NUMBER 1 ENGINE.
